MAUDE Adverse Event Report: ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number REVERS CA HUMERAL HEAD, 50/19
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2/11/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a bone fracture in the targeted shoulder.Two weeks after the surgery, the patient made a quick turn around and ended up fracturing the glenoid cavity of right scapula.This was confirmed via a ct scan on (b)(6) 2024.The patients pain began to improve as of on (b)(6) 2024.The patient reported decreased range of motion on (b)(6) 2024 and sharp pain on (b)(6) 2025.The patient underwent a revision surgery on (b)(6) 2025.This event was indicated as unrelated to the univers revers system implanted on (b)(6) 2024.Additional information received on 2/21/2025: during the revision surgery on (b)(6) 2024, an ar-9550-19rca univers revers ca humeral head, an ar-9501-04-135r univers revers stem, an ar-9503-3336-3 univers revers modular glenoid system humeral insert, an ar-9563-16 univers revers modular glenoid system peripheral screw, an ar-9563-24 univers revers modular glenoid system, peripheral screw, locking, an ar-9563-28 univers revers modular glenoid system, peripheral screw, locking, an ar-9564-2436 arthrex univers revers modular glenoid system glenosphere, an ar-9580-2420-2s univers revers modular glenoid system augmented base plate, and an ar-9582-20 modular post for augmented mgs baseplate were explanted.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
REVERS CA HUMERAL HEAD, 50/19
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21559761
Report Number1220246-2025-00869
Device Sequence Number9261659
Product Code HSD
UDI-Device Identifier00888867229532
UDI-Public00888867229532
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREVERS CA HUMERAL HEAD, 50/19
Device Catalogue NumberAR-9550-19RCA
Device Lot Number11010190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown